# SDR AALA202107263132

- Difficulty date: July 24, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737823
- Aircraft serial: 30085
- Aircraft time: 59,103 hours, 24,815 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Stuck
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1R GIRT BAR DOES NOT SEAT PROPERLY IN 1R DOOR, NEEDS TO BE SERVICED FOR REPAIR. RE POSITIONED STUCK SLEEVE ON GIRT BAR 1R DOOR.
